Alert archive / Iowa / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 37, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 22, 2023, 9:38 PM CDT for Chickasaw County, Fayette County, Winneshiek County, Iowa. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2023, 9:38 PM CDT (02:38 UTC)
- Expired
- Jul 22, 2023, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Chickasaw County, IA, Fayette County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 120 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:46 PM CDT | HAIL 1.25 | Lawler, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.6 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
758
WUUS53 KARX 230238
SVRARX
IAC037-065-191-230330-
/O.NEW.KARX.SV.W.0037.230723T0238Z-230723T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
938 PM CDT Sat Jul 22 2023
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northwestern Fayette County in northeastern Iowa...
Southwestern Winneshiek County in northeastern Iowa...
Eastern Chickasaw County in northeastern Iowa...
* Until 1030 PM CDT.
* At 938 PM CDT, a severe thunderstorm was located near Lawler, or 8
miles northeast of New Hampton, moving south at 30 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Waucoma around 950 PM CDT.
Fredericksburg around 1000 PM CDT.
Hawkeye around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Donnan, County Roads V 56 And B 33, Highway 93
And County V 68, Waucoma Campground, Jackson Junction and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9223 4316 9231 4322 9207
4288 9184 4282 9208
TIME...MOT...LOC 0238Z 340DEG 25KT 4312 9216
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB6 follow-up statements
809
WWUS53 KARX 230246
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
946 PM CDT Sat Jul 22 2023
IAC037-065-191-230330-
/O.CON.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Winneshiek IA-Chickasaw IA-
946 PM CDT Sat Jul 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FAYETTE...SOUTHWESTERN WINNESHIEK AND EASTERN
CHICKASAW COUNTIES...
At 946 PM CDT, a severe thunderstorm was located over Lawler, or 9
miles east of New Hampton, moving south at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Waucoma around 950 PM CDT.
Fredericksburg around 1000 PM CDT.
Hawkeye around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Donnan, County Roads V 56 And B 33, Highway 93
And County V 68, Waucoma Campground, Jackson Junction and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9223 4316 9231 4322 9207
4288 9184 4282 9208
TIME...MOT...LOC 0246Z 340DEG 25KT 4307 9213
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB250
WWUS53 KARX 230249
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
949 PM CDT Sat Jul 22 2023
IAC037-065-191-230330-
/O.CON.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Winneshiek IA-Chickasaw IA-
949 PM CDT Sat Jul 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FAYETTE...SOUTHWESTERN WINNESHIEK AND EASTERN
CHICKASAW COUNTIES...
At 949 PM CDT, a severe thunderstorm was located over Lawler, or 9
miles east of New Hampton, moving south at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Fredericksburg around 1000 PM CDT.
Hawkeye around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Donnan, County Roads V 56 And B 33, Highway 93
And County V 68, Waucoma Campground, Jackson Junction and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9223 4316 9231 4322 9207
4288 9184 4282 9208
TIME...MOT...LOC 0249Z 340DEG 25KT 4304 9212
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB626
WWUS53 KARX 230253
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
953 PM CDT Sat Jul 22 2023
IAC037-065-191-230330-
/O.CON.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Winneshiek IA-Chickasaw IA-
953 PM CDT Sat Jul 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FAYETTE...SOUTHWESTERN WINNESHIEK AND EASTERN
CHICKASAW COUNTIES...
At 953 PM CDT, a severe thunderstorm was located near Lawler, or 10
miles east of New Hampton, moving south at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Hawkeye around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Donnan, County Roads V 56 And B 33, Highway 93
And County V 68, Waucoma Campground, Jackson Junction and Alpha.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9223 4316 9231 4322 9207
4288 9184 4282 9208
TIME...MOT...LOC 0253Z 340DEG 24KT 4302 9211
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB090
WWUS53 KARX 230301
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1001 PM CDT Sat Jul 22 2023
IAC191-230309-
/O.CAN.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Winneshiek IA-
1001 PM CDT Sat Jul 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINNESHIEK COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4291 9208 4291 9219 4305 9219 4309 9209
4288 9184 4282 9208
TIME...MOT...LOC 0259Z 340DEG 24KT 4299 9210
$$
IAC037-065-230330-
/O.CON.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Chickasaw IA-
1001 PM CDT Sat Jul 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FAYETTE AND SOUTHEASTERN CHICKASAW COUNTIES...
At 959 PM CDT, a severe thunderstorm was located near Fredericksburg,
or 12 miles southeast of New Hampton, moving south at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Hawkeye around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Donnan, Highway 93 And County V 68, Alpha,
Richfield, Highway 18 And County V 56 and Randalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9219 4305 9219 4309 9209
4288 9184 4282 9208
TIME...MOT...LOC 0259Z 340DEG 24KT 4299 9210
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB215
WWUS53 KARX 230310
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1010 PM CDT Sat Jul 22 2023
IAC037-065-230330-
/O.CON.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Chickasaw IA-
1010 PM CDT Sat Jul 22 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR WEST CENTRAL FAYETTE AND SOUTHEASTERN CHICKASAW COUNTIES...
At 1008 PM CDT, a severe thunderstorm was located near Hawkeye, or
13 miles west of West Union, moving south at 25 mph. This storm
produced quarter to ping pong size hail as it moved through Lawler
at 946 PM CDT.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Hawkeye around 1015 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads B 54 And V 56, Highway 93 And County V 68, Alpha, Richfield,
Highway 18 And County V 56, Donnan and Randalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4291 9208 4291 9214 4302 9216 4305 9209
4288 9184 4282 9208
TIME...MOT...LOC 0308Z 338DEG 22KT 4294 9207
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JSB047
WWUS53 KARX 230322
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1022 PM CDT Sat Jul 22 2023
IAC037-065-230331-
/O.EXP.KARX.SV.W.0037.000000T0000Z-230723T0330Z/
Fayette IA-Chickasaw IA-
1022 PM CDT Sat Jul 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FAYETTE AND
SOUTHEASTERN CHICKASAW COUNTIES WILL EXPIRE AT 1030 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
La Crosse.
LAT...LON 4291 9208 4291 9214 4302 9216 4305 9209
4288 9184 4282 9208
TIME...MOT...LOC 0321Z 340DEG 25KT 4286 9203
$$
KAAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:39 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 22, 6:39 PM CDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 639 PM CDT Sat Jul 22 2023 .DISCUSSION...(This evening through Saturday) Issued at 223 PM CDT Sat Jul 22 2023 Key Messages: - Scattered showers/storms possible into this evening; perhaps a stronger storm or two with small hail and gusty winds - Temperatures increasing through midweek with some river valleys possibly achieving heat indices of 100-105 Wed and especially Thu, but the heat will be seasonable by late July standards - Occasional rain/storm chances next week Rest of today into tonight... An upper level shortwave can be seen well on current satellite imagery this afternoon, with showers and thunderstorms continuing to track southeast from Minnesota into northwestern Wisconsin. A cu field is also visible across Wisconsin, with showers and thunderstorms developing across some areas of the state. A look at SPC mesoscale analysis data shows areas of around 1000 J/kg of CAPE available for storms to work with, though very little deep layer shear. The stronger storms have had a fair amount of lightning, with some reports of hail with the cells developing/moving from MN into northwest Wisconsin this afternoon. These shower and storm chances will continue into the evening as the shortwave continues to dive down across the area, with chances diminishing and leaving fairly quiet conditions into the overnight. Main story next week -- turning seasonably hot... Bottom line...heat will be building across the region next week, peaking Wednesday and Thursday with highs likely in the low to mid 90s and some river valleys possibly achieving heat indices of 100 to 105. However, signals continue to trend towards just a period of seasonable summer heat for our area, nothing record breaking or excessive by late July standards. Background...Guidance continues to trend towards a less amplified mid-level ridge extending into the region by midweek, which looks to suppress the potential for any excessive heat locally. Once the +2 to 4 sigma western ridge tries to advance east of the Rockies by Tuesday, guidance shows a deep upper low coming ashore British Columbia that will quickly dampen the ridge over the Plains. The pattern gives way to broad, low-amplitude ridging over the nation's midsection by Wednesday and transitions to nearly zonal flow for the Upper Mississippi Valley by Thursday. So what had earlier looked like potential for a stretch of excessive heat for our area continues to look more like just a typical mid-summer warm spell. Nothing really stands out for our area with regard to ensemble height/temperature anomalies, though the GEFS continues to be on the extreme warm end of guidance. With the GFS's dry soil temperature bias, the 22.12Z GEFS has increased probabilities for Wed highs of 100+ to 70% within the Mississippi River Valley from La Crosse southward. That's quite excessive when compared to the 12.06Z EPS which shows a 0% chance of that occurring. That said, current forecast indicates a possibility for heat indices to climb into the 100 to 105 range (particularly on Thursday) in the river valleys, suggesting some areas could perhaps need a heat advisory eventually. Occasional rain chances next week... Periodic opportunities for showers and storms will continue into next week, mostly driven by weak embedded shortwaves in the northwesterly flow aloft. Model differences in timing and track of these individual shortwaves lends to lower confidence in specific timing of these rounds of convection and locations impacted. An area of convection on our western doorstep driven by a weakening low level jet is hinted at Monday morning by several solutions, including the CAMs. Low confidence in how and exactly where this might play out (perhaps staying just west of our area) as well as what impacts it might have on additional convection developing later in the day. Some guidance suggests a better opportunity for another round of convection in the afternoon-evening timeframe as the shortwave moves through, accompanied by a feed of moisture transport directed into the area. There are questions though of how much instability and shear might come into play due to an elevated warm layer. Low predictability with mostly small occasional rain chances from Wednesday onward tied to passing weak shortwaves in the flow aloft. Right now a cold front is progged to usher in some relief from the heat Thursday night into Friday, but it also looks to introduce the relatively better rain chances (40%) through this period. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 639 PM CDT Sat Jul 22 2023 Main taf concerns are showers/storms to impact the taf sites this evening. Scattered showers have developed out ahead of a line showers/storms extending from central Wisconsin into southeast Minnesota. These scattered showers and the line of showers/storms will impact the taf sites early in the taf period/this evening. MVFR/IFR conditions may briefly occur with the stronger showers/storms. The other concern during the taf period is fog development after 06z Sunday. After showers/storms push south of the taf sites...skies clear. With light winds/clear skies fog will develop...especially in river valleys. At this time have introduce MVFR conditions at both RST/LSE taf sites. However...IFR/LIFR is possible at the LSE taf site. Will continue to monitor and add in later taf issuance. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DISCUSSION...EMS/Kurz AVIATION...DTJ
Hazardous weather outlook, Jul 22, 2:51 PM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 251 PM CDT Sat Jul 22 2023 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-231200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 251 PM CDT Sat Jul 22 2023 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...This Afternoon into Tonight Scattered storms are expected this afternoon and evening across most of the area. Lightning will be the main threat, though any stronger storm could also produce small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic storm chances dot the extended forecast. Monday evening boasts an isolated chance for severe weather, especially in portions of northeast Iowa. Large hail looks to be the primary threat at this time. Heat and humidity will steadily build through the middle of next week with highs climbing into the low to mid 90s for most locations by Wednesday. Thursday will be the hottest day with heat indices expected to climb into the 95 to 105 range. .SPOTTER INFORMATION STATEMENT... No action is needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Kurz
In the hours before
Local storm report, Jul 22, 8:23 PM CDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
823 PM CDT Sat Jul 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM Hail Grand Meadow 43.71N 92.57W
07/22/2023 M1.50 inch Mower MN Public
&&
JSBLocal storm report, Jul 22, 8:29 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
829 PM CDT Sat Jul 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM Rain 1 WSW West Salem 43.90N 91.10W
07/22/2023 M0.45 inch La Crosse WI NWS Employee
&&
JSBLocal storm report, Jul 22, 8:42 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
842 PM CDT Sat Jul 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM Hail 2 WNW Chester 44.01N 92.38W
07/22/2023 M1.00 inch Olmsted MN Public
&&
JSBLocal storm report, Jul 22, 8:49 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
849 PM CDT Sat Jul 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM Hail 2 S Hayfield 43.86N 92.85W
07/22/2023 M1.00 inch Dodge MN Public
&&
JSBLocal storm report, Jul 22, 8:58 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
858 PM CDT Sat Jul 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM Hail Hayfield 43.89N 92.85W
07/22/2023 M1.00 inch Dodge MN Public
&&
JSBSpecial weather statement, Jul 22, 9:15 PM CDT, 23 minutes before
Special Weather Statement National Weather Service La Crosse WI 915 PM CDT Sat Jul 22 2023 IAZ009-010-019-029-230245- Winneshiek IA-Chickasaw IA-Howard IA-Fayette IA- 915 PM CDT Sat Jul 22 2023 ...A strong thunderstorm will impact portions of southeastern Howard, northwestern Fayette, southwestern Winneshiek and northeastern Chickasaw Counties through 945 PM CDT... At 915 PM CDT, Doppler radar was tracking a strong thunderstorm near Cresco, moving southeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. This strong thunderstorm will be near... Jerico around 930 PM CDT. Protivin around 935 PM CDT. Lawler, Spillville, Fort Atkinson and Waucoma around 945 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4333 9237 4343 9217 4315 9182 4300 9213 TIME...MOT...LOC 0215Z 324DEG 24KT 4332 9222 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH JSB
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 9:15 PM CDT | Special Weather Statement | ARX | Winneshiek | 30 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.